# SDR CHQA000584

- Difficulty date: November 12, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N280
- Make and model: Emb EMB-145LR
- Aircraft serial: 145381
- Aircraft time: 9,918 hours, 7,776 cycles
- Engine: Allsn AE3007A
- Engine time: 1,215 hours, 1,028 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 23062387
- Condition: Chafed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT ON FLIGHT 3441 FROM LGA TO IND, "RUD HDOV PROT FAIL", "BLD VLV 2 FAIL", AND "BLEED 2 VLV CLOSED" MESSAGES APPEARED ON EICAS.  WITHIN TEN SECONDS THE NR 2 ENGINE SHUTDOWN AND "ENG 2 OUT" MESSAGE APPEARED ON EICAS.  THE CREW ATTEMPTED AN APU ASSISTED AIR RESTART, BUT THE ENGINE HUNG AT 36.5%.  AN EMERGENCY WAS DECLARED AND THE CREW RETURNED TO LGA.  MAINTENANCE INSPECTED THE ENGINE AND FOUND NO VISUAL DAMAGE TO THE INLET, FAN, OR EXHAUST AREAS.  FADEC'S 2A AND 2B WERE REMOVED AND REPLACED.  UPON FURTHER INSPECTION, MAINTENANCE FOUND THE YELLOW FACEC HARNESS CHAFFED AT THE CONNECTION TO THE PYLON.  REMOVED AND REPLACED E2 YELLOW FADEC HARNESS AND PMA ASSEMBLY.  OPS CHECK GOOD.
